# SDR SWAA2014102033191

- Difficulty date: September 18, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 94,602 hours, 65,489 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545810
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 312 STRINGER 6L.  REPAIRED FRAME IAW EO & EA.
